See Alike in...

Alike App

Browser

SaxyGirl

754d

I have been on Rinvoq for almost a year and it is the one med that has helped tremendously without having stomach issues. However, since I moved to be near my grandkids I am sick all the time. Is there anything I can do to help boost my immune system so I am not sick all the time?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion